Wei-Ming Ni
Wei-Ming Ni
Chinese University of Hong Kong (Shenzhen)
Verified email at cuhk.edu.cn
Title
Cited by
Cited by
Year
Symmetry and related properties via the maximum principle
B Gidas, WM Ni, L Nirenberg
Communications in Mathematical Physics 68 (3), 209-243, 1979
31901979
Symmetry of positive solutions of nonlinear elliptic equations in R^ N
B Gidas
Adv. Math. Suppl. Stud., A 7, 369-402, 1981
14211981
Large amplitude stationary solutions to a chemotaxis system
CS Lin, WM Ni, I Takagi
Journal of Differential Equations 72 (1), 1-27, 1988
8021988
On the shape of least‐energy solutions to a semilinear Neumann problem
WM Ni, I Takagi
Communications on pure and applied mathematics 44 (7), 819-851, 1991
7271991
Diffusion, self-diffusion and cross-diffusion
Y Lou, WM Ni
Journal of Differential Equations 131 (1), 79-131, 1996
7041996
Locating the peaks of least-energy solutions to a semilinear Neumann problem
WM Ni, I Takagi
Duke Mathematical Journal 70 (2), 247-281, 1993
6251993
On the elliptic equation Δu+ K (x) u (n+ 2)/(n− 2)= 0, its generalizations, and applications in geometry
WM Ni
Indiana University Mathematics Journal 31 (4), 493-529, 1982
4761982
Diffusion, cross-diffusion, and their spike-layer steady states
WM Ni
Notices of the AMS 45 (1), 9-18, 1998
4751998
On the existence of positive entire solutions of a semilinear elliptic equation
WY Ding, WM Ni
Analysis and Continuum Mechanics, 17-42, 1989
4331989
On the location and profile of spike‐layer solutions to singularly perturbed semilinear Dirichlet problems
WM Ni, J Wei
Communications on Pure and Applied Mathematics 48 (7), 731-768, 1995
384*1995
Nonexistence theorems for quasilinear partial differential equations
WM Ni, J Serrin
Rend. Circ. Mat. Palermo (2) Suppl 8, 171-185, 1985
333*1985
Diffusion vs cross-diffusion: an elliptic approach
Y Lou, WM Ni
Journal of Differential Equations 154 (1), 157-190, 1999
3271999
Uniqueness and nonuniqueness for positive radial solutions of Δu+ f (u, r)= 0
WM Ni, RD Nussbaum
Communications on Pure and Applied Mathematics 38 (1), 67-108, 1985
3061985
A nonlinear Dirichlet problem on the unit ball and its applications
WM Ni
Indiana University Mathematics Journal 31 (6), 801-807, 1982
2641982
Radial symmetry of positive solutions of nonlinear elliptic equations in Rn
Y Li, WM Ni
Communications in partial differential equations 18 (5-6), 1043-1054, 1993
2421993
Global existence, large time behavior and life span of solutions of a semilinear parabolic Cauchy problem
TY Lee, WM Ni
Transactions of the American Mathematical Society 333 (1), 365-378, 1992
2421992
Existence and nonexistence theorems for ground states of quasilinear partial differential equations: the anomalous case
WM Ni
Accad. Naz. Lincei 77, 231-257, 1986
2391986
On conformal scalar curvature equations in ℝn
Y Li, WM Ni
Duke mathematical journal 57 (3), 895-924, 1988
2311988
Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I
A Ambrosetti, A Malchiodi, WM Ni
Communications in mathematical physics 235 (3), 427-466, 2003
2302003
On the stability and instability of positive steady states of a semilinear heat equation in ℝn
C Gui, WM Ni, X Wang
Communications on pure and applied mathematics 45 (9), 1153-1181, 1992
2251992
The system can't perform the operation now. Try again later.
Articles 1–20